Loading...
Loading...

Go to the content (press return)

Review of `A NOTE ON ABELIAN EXTENSIONS'' of Chuxiong YU and Yun FAN, Wuhan University Journal of Natural Sciences Vol. 13 (2008) No.1, pp 6-8 - Mathematical reviews

Type of activity
Others' publications about work
Cited article
Review of `A NOTE ON ABELIAN EXTENSIONS'' of Chuxiong YU and Yun FAN, Wuhan University Journal of Natural Sciences Vol. 13 (2008) No.1, pp 6-8
Refereed journal
Mathematical reviews
Date of publication
2009-12-01
URL
http://www.ams.org/mathscinet/search/publdoc.html?pg1=IID&s1=696474&vfpref=html&r=1&mx-pid=2533459 Open in new window
Group of research
TN - Number Theory Research Group
Publisher
American Mathematical Society (AMS)

Participants